Thursday, April 29, 2010

+1372 Thyroid, Hemoglobin, Steroid Taper

Thank you for praying for David and our family! I received fantastic news today and I'm sure you will rejoice with me!

Miracle #1: He saw the cardiologist and does not have excessively high hemoglobin, or polycythemia! His hemoglobin his on the high side of normal but it's fine.
Hemoglobin - 15

Miracle #2: His thyroid hormones were retested at Stanford and they were all within normal range!
T3 - 83
T4 - 1.2
TSH - 4.51
He is scheduled to see the endocrinologist, Dr. Bachrach, in July, 2010.

Miracle #3: He received another steroid taper! He is on 2mg/twice/day or .6mls. He will go back to Stanford in one month. If his skin does not flare up, they will take him off the more powerful steroid (prednisolone) and convert him over to a more natural steroid called hydrocortisone. I ask that you please continue to pray for him. The steroid tapers are really hard for him because he looses his appetite and energy. Although, God has blessed him with amazing energy even when he is not feeling well!

In four weeks when he has his next appointment, they will test his immunoglobulins again. If they are within normal range, they will remove the IVIG.

Thank you for checking on us!

Aimee and Michael McNally and especially David!

Current Medications:

Isradapine - 2.5mls/twice/day for blood pressure (111/70 - not bad!)
Catapress patch - 1 whole patch/once/week
Prograf - 1.6mls/twice/day (level was 8.6)
Prednisoline - .6ml/twice/day (2 mg)
Septra - 4ml/twice/day - prophylactic anti-biotic
VFEND - 2ml/twice/day - prophylactic anti-fungal
IVIG - last infusion was March 26


Sumathi said...

God Bless you all dear Aimee. Keep the good news coming. Hope to see the med list grow shorter as David gets taller and taller!

Good Luck with the upcoming taper and appointments.

Take care,


Errica said...

Oh I'm so happy that they're tapering the steriods!! What wonderful, fantastic, let's have a party news!!

We love you all!

Susan said...
This comment has been removed by the author.